# SDR FDEA202211262844

- Difficulty date: November 26, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 93,673 hours, 23,817 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Msc
- Part number: 4059027903
- Part serial: 33936812
- Condition: Faulted
- Location: Pitot Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL 370 IN ICING CONDITIONS,  RECEIVED A IAS FLAG.  HAD AUTOPILOTS DISCONNECT  CAPTAINS & FOS AIRSPEEDS SPLIT SIGNIFICANTLY.  DECIDED TO DESCEND IN VFR CONDITIONS WHILE RUNNING AIRSPEED UNRELIABLE CHECKLIST. WHILE RUNNING  CHECKLIST,  CAPTAIN LOOKED LIKE IT WAS THE ONE THAT WAS FAULTY.  BEFORE FINISHING CHECKLIST, AIRSPEEDS THEN ALIGNED & OPS NORMAL.  COMPLETION OF CHECKLIST HAD AIRPLANE SWITCHED & INDICATIONS BACK TO NORMAL  FLT                      EMERGENCY  WAS DECLARED.   INSPECTED PITOT TUBES IAW MM 34-11-01-6, ALL FOUND CLEAR.  BLOWED PITOT LINES, ALSO CHECKED FOR HEATING. ALL OK.  FOUND MSC FAULTING FOR THE 9 PREVIOUS LEGS, R &R MSC IAW MM 31-42-00-0, NO FAULTS FOR MSC.  PITOT HEAT NORMAL.
